Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A PROOF OF INDEPENDENT BARTLETT CORRECTABILITY OF NESTED LIKELIHOOD RATIO TESTS
Autore:
TAKEMURA A; KURIKI S;
Indirizzi:
UNIV TOKYO,FAC ECON,BUNKYO KU TOKYO 113 JAPAN INST STAT MATH,MINATO KU TOKYO 106 JAPAN
Titolo Testata:
Annals of the Institute of Statistical Mathematics
fascicolo: 4, volume: 48, anno: 1996,
pagine: 603 - 620
SICI:
0020-3157(1996)48:4<603:APOIBC>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Keywords:
LIKELIHOOD RATIO TEST; BARTLETT CORRECTION; NESTED HYPOTHESES; COMPONENT LIKELIHOOD RATIO STATISTIC;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
14
Recensione:
Indirizzi per estratti:
Citazione:
A. Takemura e S. Kuriki, "A PROOF OF INDEPENDENT BARTLETT CORRECTABILITY OF NESTED LIKELIHOOD RATIO TESTS", Annals of the Institute of Statistical Mathematics, 48(4), 1996, pp. 603-620

Abstract

It is well known that likelihood ratio statistic is Bartlett correctable. We consider decomposition of a likelihood ratio statistic into 1 degree of freedom components based on sequence of nested hypotheses. We give a proof of the fact that the component likelihood ratio statistics are distributed mutually independently up to the order O(1/n) and each component is independently Bartlett correctable. This was implicit in Lawley (1956, Biometrika, 43, 295-303) and proved in Bickel and Ghosh (1990, Ann. Statist., 18, 1070-1090) using a Bayes method. We present a more direct frequentist proof.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 07:59:04